MathSciNet Relay Station
MathSciNet bibliographic data
MR826232 (87e:22044) 22E65
Carey, A. L. Some homogeneous spaces and representations of the Hilbert Lie group ${\scr U}(H)\sb 2$. Rev. Roumaine Math. Pures Appl. 30 (1985), no. 7, 505–520.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement